Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Will switching from Doxazosin to Cardugen cause diarrhea?

User rating for this question
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
I recently changed from 4 mg Doxazosin to 4mg Cardugen daily . Can this cause diarrhhea ? My e mail address YYYY@YYYY .
Posted Thu, 20 Feb 2014 in Medicines and Side Effects
Answered by Dr. Chakravarthy Mazumdar 21 minutes later
Brief Answer: Diarrhoea is listed in common side effects Detailed Answer: Hi Yes diarrhoea is one of the common side effects listed under Cardugen or Doxazosin. Cardugen is brand name for Doxazosin. So there is no difference between them. If diarrhoea is a new symptom after starting Cardugen you can give a break or check if you are taking along with any other drugs like Cymbalta and Nexium. Give at least an hour gap before you take Cardugen. If this does not control you should better report to the doctor. However one should also find other causes of diarrhoea at this time like infection and treat them before stopping Cardugen.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor